# SDR IXXA2025082801

- Difficulty date: August 9, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 82,540 hours, 20,941 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175T20014
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS VERTICAL STAB SKIN PANEL DELAMINATED AT FSS 270
